# SDR IPXA2023010289483

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 68,546 hours, 19,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Stripped
- Location: Door Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAWHILE PERFORMING TC# 8325 R1 DOOR PNEUMATIC BOTTLE ASSEM. FOUND BETWEEN BOTTLE AND OUT LINE STRIPPED THREADS. REQ # 428503REPLACED UNION BETWEEN BOTTLE AND OUT LINE ON R1 DOOR PNEUMATIC STORAGE RESERVOIR WITH A SERVICEABLE UNION. LEAK CHECK GOOD. ALL PER AMM 52-11-04-400-801.
